Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Methylfolate causing ringing in ear

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by jwat87, Jul 24, 2015.

  1. jwat87

    jwat87

    Messages:
    28
    Likes:
    8
    When I take methylfolate with methylb12, I get a high pitched ringing in my left ear only that lasts all day. This only happens when I take methylfolate, not b12 alone. It doesn't sound like normal tinnitus, it sounds more like a TV and the frequencies rapidly change. Any ideas as to the mechanism that is causing this? Is it possible that I have too much unmetabolized folic acid in my system and it is causing a reaction with that?
     

See more popular forum discussions.

Share This Page